# SDR DXTA2021040540390

- Difficulty date: April 3, 2021
- Submitted: April 8, 2021
- Operation: Air carrier
- Aircraft: N636QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0182
- Aircraft time: 2,072 hours, 1,373 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 006117
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT EMERG LIGHT: FRONT EMERGENCY LIGHTS REMAINS ON IN THE OFF POSITION ,  SUSPECT INERTIA SWITCH HAD BEEN TRIGGERED.  REPLACED EMERGENCY BATTERY. IAW CE-680A AMM 33-50-00
